Started on 10mg of lexapro, Extreme dizziness, nausua, diarrhea, vomiting, came home from work SICK... day 3 cut bk to 5mg.Just an awful irratable mood, more anxiety. ..Omg is this normal as I'm battling mild depression /anxiety and truly need help!
I'm not sure if you started out on 5 mg or 10 mg of lexapro, but it sounds like you should stop it and call your Dr. tomorrow. It's natural to feel more anxiety when you start a new drug. Everyone feels this. But you are describing a lot of side effects that seem worse than your original problem!
Just discontinue the drug, call your Dr. and describe your problems as you have here. He or she will probably have to start you on something else. This is not unusual. Finding the right medicine is trial and error. You can expect to have some side effects that will fade with time, but they shouldn't be worse than your original problem. Hang in there, I'm sure you'll find a better drug that will make you feel a whole lot better than you feel today. I've been through this, too. It will pass.
Hi Kgregory47 ~ Dont give up. Sometimes one antidepressant does not agree with us and we have to try another. For example I took Savella and it made me a sweaty hot mess. I now use Effexor and its a life saver. I would contact your prescribing doctor just to up them on these symptoms. If they are intolerable, please try another one. There is no reason to suffer more when you are already suffering with depression. Hang in there. You will find the right one. All the best to you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 4 answers
Posted 30 Mar 2013 • 3 answers
Posted 12 Jun 2013 • 4 answers
Posted 22 Jun 2015 • 2 answers
Bipolar Disorder - They put hubby on lexapro with Bipolor he is getting anxiety now wakes up at nite
Posted 16 Feb 2016 • 1 answer